# SDR SWIA2019122747312

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 2 AREAS HAS MULTIPLE INDICATIONS NOTED 1) BL0.0 WL132-126 50% FSH & 2) LBL9.50 WL74-75.5 70%FSH BOTH FAILED NDT INSPECTION MARKED ON RPB WEB.  REPAIRED 2 AREASON REAR PRESSURE BULKHEAD IAW REO.
